SEISMIC STABILITY OF GENTLE INFINITE SLOPES

被引:16
作者
HADJHAMOU, T [1 ]
KAVAZANJIAN, E [1 ]
机构
[1] STANFORD UNIV,CIVIL ENGN,STANFORD,CA 94305
来源
JOURNAL OF GEOTECHNICAL ENGINEERING-ASCE | 1985年 / 111卷 / 06期
关键词
D O I
10.1061/(ASCE)0733-9410(1985)111:6(681)
中图分类号
TU [建筑科学];
学科分类号
0813 ;
摘要
引用
收藏
页码:681 / 697
页数:17
相关论文
共 20 条
[1]  
CATALAN JM, 1976, J GEOTECHNICAL ENG D, V102
[2]  
CHAMEAU JL, 1983, J GEOTECHNICAL ENG D, V109
[3]  
CHAMEAU JL, 1980, THESIS STANFORD U ST
[4]  
CLOUGH GW, 1979, 35 STANF U JA BLUM E
[5]  
DEHERRERA MA, 1981, THESIS STANFORD U ST
[6]  
FALLGREN RB, 1971, GEOLOGIC SOIL INVEST
[7]  
FINN WD, 1977, J GEOTECHNICAL ENG D, V103
[8]  
HADJHAMOU T, 1983, THESIS STANFORD U ST
[9]  
HARR ME, 1977, MECHANICS PARTICULAR
[10]  
KAVAZANJIAN E, 1983, 60 STANF U JA BLUM E